Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ H\sp p(\bold R\sp n)$-multipliers of mixed-norm type


Authors: C. W. Onneweer and T. S. Quek
Journal: Proc. Amer. Math. Soc. 121 (1994), 543-552
MSC: Primary 42B15; Secondary 42B30, 46E99
DOI: https://doi.org/10.1090/S0002-9939-1994-1204383-1
MathSciNet review: 1204383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a function m in $ {L^\infty }({{\mathbf{R}}^n})$, an appropriately chosen function $ \eta $ in $ {C^\infty }({{\mathbf{R}}^n})$ and $ \delta > 0$ we define $ {m_\delta }$ by $ {m_\delta }(\xi ) = m(\delta \xi )\eta (\xi )$. We show that if $ 0 < p \leq 1$ and if the sequence $ ((m_{2^n})\hat \emptyset )$ belongs to a certain mixed-norm space, depending on p, then m is a Fourier multiplier for the corresponding Hardy space $ {H^p}({{\mathbf{R}}^n})$. Moreover, we prove the sharpness of our multiplier theorem. Comparable results had been proved earlier for multipliers for Hardy spaces defined on a locally compact Vilenkin group.


References [Enhancements On Off] (What's this?)

  • [1] A. Baernstein II and E. T. Sawyer, Embedding and multiplier theorems for $ {H^p}({{\mathbf{R}}^n})$, Mem. Amer. Math. Soc., No. 318, Amer. Math. Soc., Providence, RI, 1985. MR 776176 (86g:42036)
  • [2] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Math. Studies, vol. 116, North-Holland, Amsterdam, 1985. MR 848136 (87b:00011)
  • [3] C. W. Onneweer and T. S. Quek, Multipliers for Hardy spaces on locally compact Vilenkin groups, J. Austral. Math. Soc. (to appear). MR 1243771 (94i:43004)
  • [4] -, On $ {L^p}$-multipliers of mixed-norm type, J. Math. Anal. Appl. (to appear).
  • [5] J. Peetre, New thoughts on Besov spaces, Duke Univ. Math. Ser., Duke Univ., Durham, NC, 1976. MR 0461123 (57:1108)
  • [6] H. Triebel, Theory of function spaces, Birkhäuser-Verlag, Basel, 1983. MR 781540 (86j:46026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15, 42B30, 46E99

Retrieve articles in all journals with MSC: 42B15, 42B30, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1204383-1
Keywords: Hardy spaces, Fourier multipliers, mixed norms
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society